Ask about scheduling a training at your location or mine

Register for Training(s) below, we will email you an invoice and directions to training site or webinar.

 June 1 , 2019  via interactive webinar

9:00 am to 12:00 pm Religious Diversity in Child Care Settings This class covers serving children of diverse religious backgrounds in a child care setting. Come examine a variety of religions and explore ways to provide accommodation and acceptance of children’s unique spiritual culture. 3 hours; Set 2; (CKC) Diversity; Ages ALL; Trainer: Joyce McCoy Cost: First person $60, 1/2 price each additional person from same program.

1:00 pm to 4:00 pm Folk Games and Toys of Early America Come to this class to explore some of the traditional games and toys of the early American settlers. Practice a few games and explore the handmade toys of colonial and pioneer America. Examine ways to enhance children’s understanding of history, culture, and the diversity of the American population. 3 hours Set 2 (CKC) LEC, Ages ALL; Trainer: Joyce McCoy Cost: First person $60, 1/2 price each additional person from same program.

June 10, 2019  – 6:30 pm  CPR – First Aid – AED (adult, child, infant)  Cost: $50, class lasts approx 2.5 hours. Cost $50 Se Salem

June 5 & 12, 2019 via interactive webinar

6:00 pm – 9:00 pm Diversity Exploration – Genealogy with Children and Families – Let’s explore diversity – what makes us different and alike? We will explore our cultural, ethnic and ancestral identity. Explore and discuss several genealogy activities that you can do with the families who attend your program. Are we all cousins? We will examine DNA and family trees. To prepare for the training research your family including geographical, culture and ethnicity. Set Two; CKC D & FCS; 6 hours; Infant/Toddler, Preschool. School age. Trainer: Faye Zepeda; Cost: first person $120, 1/2 price each additional person from the same program.

 June 8, 2019

SE Salem or you can participate online via interactive webinar

8:00 am to 1:30 pm Childhood Anxiety Disorders Anxiety disorders are the most frequent mental health diagnosis in America. One in ten children may be affected. Come to this training to explore the complexity of the disorders and develop strategies for helping children who have anxiety. Learn where to find resources and how to communicate with parents. 5 hours; Set 2; (CKC) Special Needs; Ages NOT APPLICABLE; Trainer: Joyce McCoy Cost: First person $100, 1/2 price each additional person from same program.

1:45 pm to 4:45 pm Play Power – Strategies to Support Learning Through Play – We will explore play strategies that are important to the growth and development of young children. Participants will develop skills in observing – casual vs focused observing and facts vs opinions. Use these observing skills to develop strategies to support and encourage children’s learning through play. Set Two; LEC 2 hours, OA 3 hour; All Ages; Cost $60.00, additional staff from same program $30.00 each; Trainer Faye Zepeda

June 17, 2019 in Milwaukie

9:00 am – 12:00 pm Science Fun Strategies For All Ages – Participants will explore science experiments that promote development and learning. We will examine how teaching fun science experiments, develops children’s development and learning. Science strategies teach math skills, cause and effect, cognitive development, language arts, vocabulary, teamwork, and social skills. We will explore how to adapt science experiments for children of all ages.  Set Two; 3 hour training; CKC LEC; Cost $ 60.00, additional staff from same program $30.00 each; Trainer Faye Zepeda

12:45 pm -3:45 pm  Play Power – Strategies to Support Learning Through Play – We will explore play strategies that are important to the growth and development of young children. Participants will develop skills in observing – casual vs focused observing and facts vs opinions. Use these observing skills to develop strategies to support and encourage children’s learning through play. Set Two; LEC 2 hours, OA 1 hour; All Ages; Cost $60.00, additional staff from same program $30.00 each; Trainer Faye Zepeda

June 19 – 27, 2019

Nurture Your Mind, Body and Soul Child Care Conference Tour in Costa Rica.

June 29, 2019  – 8:00 am  CPR – First Aid – AED (adult, child, infant)  Cost: $50, class lasts approx 2.5 hours. Cost $50 Se Salem

July 1 & 8 & 15, 2019 via interactive webinar

6:00 pm – 9:00 pm Step Back from the End of Your Rope – Strategies to Guide Children During Challenging Times – We will discuss guidance strategies and techniques to use during challenging times. We will also explore techniques for observing and assessing challenging behaviors. These strategies and skills will assist you during those times when you feel you are at the end of your rope. Set 2, CKC O & UGB, 10 hours, Infants / toddlers, Preschool, School age; Trainer: Faye Zepeda; Cost: first person $150, 1/2 price each additional person from the same program.

July 13, 2019  10:00 am  CPR – First Aid – AED (adult, child, infant)  Cost: $50, class lasts approx 2.5 hours. Cost $50 Se Salem

Ask about scheduling a class at your location

 Family Child Care Scholarship Voucher/ Reimbursement Application.

 Register for Training(s), we will email you an invoice and directions to training site or webinar.